# SDR SWIA200819933

- Difficulty date: July 23, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 33,619 hours, 47,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BEHIND CAPTS DV WINDOW IS CRACKED.  (FOUND AT C-CHECK) REPLACED CRACKED FRAME IAW SRM 51-10-02 PAR 3.
